# SDR CA160303002

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Engine: Cfmint CFM565B3P
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE, WITH ALL PASSENGERS AND CREW ON BOARD, THE APU WAS STARTED IT STARTED EMITTING SMOKE.  RAMP CREW ADVISED THE FLIGHT DECK AND THE APU WAS SHUTDOWN.  AFTER APU SHUTDOWN, NO MORE SMOKE WAS OBSERVED. ARFF ATTENDED THE SCENE AND A 1D WAS DECLARED.  ALL PASSENGERS AND CREW DEPLANED NORMALLY.  RESOLUTION APU STOPPED.  VISUAL INSPECTION ON APU COMPARTMENT AND TAIL CONE EXHAUST WITH NO FAULTS. NO SIGNS OF ABNORMALITIES.  ALL INDICATIONS IN COCKPIT NORMAL. APU STARTED AND RAN FOR 30 MINS WITH NO ABNORMALITIES A/C CONS SERVICEABLE.
